ZAR
You have no items in your shopping cart.
Search

Stopayne syrup

SKU: STO001
R 102.00
R 112.20
+ -
Description
Stopayne from Adcock Ingram is a mix of codeine, paracetamol and an antihistamine. The antihistamine (exact same active ingredient as phenergan syr) is a sedative.

Paracetamol (INN) or Stopayne Syrup (Acetaminophen) (USAN) is a commonly used antipyretic and analgesic medicine that is utilized for the relief of fever, migraines and other pains and discomforts. It is the main active ingredient in many influenza and cold medications and many other prescribed analgesics.
Customers who bought this item also bought

Messaris Bubbles

R 25.00 R 30.00

Nestle Peppermint Crisp

R 24.00 R 26.00

Adco-Dol 40

ADCO-DOL TABLETS from Adcock Ingram for adults:
R 230.00 R 250.00

Nestle Tex

R 24.00 R 28.00